3 Publikationen

Alle markieren

[3]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Beyn, Wolf-Jürgen, Latushkin, Yuri, and Rottmann-Matthes, Jens. 2014. “Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals”. Integral Equations and Operator Theory 78 (2): 155-211.
PUB | DOI | WoS
 
[2]
2010 | Dissertation | PUB-ID: 2436594
Rottmann-Matthes, Jens. 2010. Computation and stability of patterns in hyperbolic-parabolic Systems. Berichte aus der Mathematik. Aachen: Shaker.
PUB
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593440
Beyn, Wolf-Jürgen, and Rottmann-Matthes, Jens. 2007. “Resolvent estimates for boundary value problems on large intervals via the theory of discrete approximations”. Numerical Functional Analysis and Optimization 28 (5-6): 603-629.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung

3 Publikationen

Alle markieren

[3]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Beyn, Wolf-Jürgen, Latushkin, Yuri, and Rottmann-Matthes, Jens. 2014. “Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals”. Integral Equations and Operator Theory 78 (2): 155-211.
PUB | DOI | WoS
 
[2]
2010 | Dissertation | PUB-ID: 2436594
Rottmann-Matthes, Jens. 2010. Computation and stability of patterns in hyperbolic-parabolic Systems. Berichte aus der Mathematik. Aachen: Shaker.
PUB
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593440
Beyn, Wolf-Jürgen, and Rottmann-Matthes, Jens. 2007. “Resolvent estimates for boundary value problems on large intervals via the theory of discrete approximations”. Numerical Functional Analysis and Optimization 28 (5-6): 603-629.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung